# SDR COMA0560379

- Difficulty date: July 4, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 17,724 hours, 16,726 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Vibration
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MODERATE VIBRATION IN CONTROLS AT SPEED GREATER THAN 260.  INSPECTED FUSELAGE, VERTICAL STAB FAIRINGS AND FLIGHT CONTROLS.  NO DEFECTS NOTED.
